Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 73, NWS Denver/Boulder, CO

September 14, 2013Douglas County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Sep 14, 2013, 2:57 PM MDT for Douglas County, Elbert County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2013, 2:57 PM MDT (20:57 UTC)
Expired
Sep 14, 2013, 6:00 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 56 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 3:16 PM MDTFLASH FLOODParker, CO6-8 INCHES OF WATER RUNNING THROUGH INTERSECTION OF LINCOLN AND PARKER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WGUS55 KBOU 142057
FFWBOU
COC035-039-150000-
/O.NEW.KBOU.FF.W.0073.130914T2057Z-130915T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
257 PM MDT SAT SEP 14 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO... 
  EASTERN DOUGLAS COUNTY IN NORTHEAST COLORADO...

* UNTIL 600 PM MDT

* AT 254 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS EXPANDING 
  AND PRODUCING ADDITIONAL HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  TWO INCHES OF RAIN HAVE ALREADY FALLEN SOUTH OF CASTLEWOOD 
  CANYON...WITH SIMILAR AMOUNTS EXPECTED IN THE PARKER AND PINERY 
  AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CASTLE ROCK...PARKER...LONE TREE...ELIZABETH...LARKSPUR...
  FRANKTOWN...PONDEROSA PARK...THE PINERY...BEVERLY HILLS...SURREY
  RIDGE...SEDALIA AND PERRY PARK.

* THIS WARNING EXPANDS AND SUPERCEDES THE PREVIOUS WARNING THAT HAD 
  BEEN IN EFFECT FOR SOUTHEAST DOUGLAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3917 10485 3924 10497 3945 10498 3957 10485
      3956 10452 3913 10466

$$

BARJENBRUCH
1 follow-up statement
778 
WGUS75 KBOU 142158
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
358 PM MDT SAT SEP 14 2013

COC035-039-150000-
/O.CON.KBOU.FF.W.0073.000000T0000Z-130915T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-DOUGLAS CO-
358 PM MDT SAT SEP 14 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR
EXTREME NORTHWESTERN ELBERT AND EASTERN DOUGLAS COUNTIES...

AT 353 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING. 
CARS WERE STRANDED IN WATER AT BRONCOS PARKWAY AND PARKER ROAD 
AREA...AND CHERRY CREEK WAS WAS OUT OF ITS BANKS AFFECTING BIKE 
TRAILS IN THE PARK AREA. 

AUTOMATED GAUGES SHOW THAT NEARLY 2 INCHES OF RAIN HAS FALLEN IN 30 
TO 40 MINUTES...WITH ADDITIONAL HEAVY RAIN CONTINUING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CASTLE ROCK...PARKER...LONE TREE...ELIZABETH...LARKSPUR...
FRANKTOWN...PONDEROSA PARK...THE PINERY...BEVERLY HILLS...SURREY
RIDGE...SEDALIA AND PERRY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
CREEKS AND STREAMS...HIGHWAYS...UNDERPASSES...AND OTHER LOW LYING 
AREAS. MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3917 10485 3924 10497 3945 10498 3957 10485
      3956 10452 3913 10466

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 9:58 AM MDT, 4 hours 59 minutes earlier.

Area forecast discussion, Sep 14, 9:58 AM MDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
958 AM MDT SAT SEP 14 2013

.UPDATE...

&&

.SHORT TERM...NO MAJOR CHANGES PLANNED AT THIS TIME WITH UPPER
LEVEL TROF OVER THE GREAT BASIN AND LOOKS LIKE AN PIECE OF ENERGY
OVER SOUTHWEST COLORADO WITH SOME LIGHTNING EMBEDDED. CURRENT
FLASH FLOOD WATCH LOOKS GOOD WITH SHOWERS ALREADY MOVING INTO
MOUNTAINS LATE THIS MORNING.

.AVIATION...NO CHANGES WITH A ROUND OF SHOWERS AND THUNDERSTORMS
STILL EXPECTED LATER THIS AFTERNOON AND EVENING THEN MORE
OVERNIGHT RAIN AS WEAK COLD FRONT MOVES INTO THE AREA WITH IFR
CONDITIONS DEVELOPING. WILL TRY AND FINE TUNE SOME OF THE ELEMENTS
FOR THE 18Z TAF.

&&

.HYDROLOGY...CURRENT FLASH FLOOD WATCH WILL CONTINUE THIS
AFTERNOON THROUGH SUNDAY AFTERNOON. EXPECT RAINFALL RATES IN
EXCESS OF AN INCH IN 30 MINUTES OR LESS WITH THE STRONGER STORMS.
SHOWERS ALREADY DEVELOPING OVER WESTERN COLORADO.

&&

.PREV DISCUSSION... /ISSUED 403 AM MDT SAT SEP 14 2013/

SHORT TERM...A WEAK UPPER LEVEL TROUGH WILL MOVE AFFECT THE AREA
THRU TONIGHT. FOR THIS AFTN INTO THE EARLY EVENING EXPECT SCT
SHOWERS AND TSTMS WITH THE BEST CHC OVER THE MTNS AND FOOTHILLS.
RAINFALL AMOUNTS WILL BE AROUND ONE QUARTER TO ONE HALF INCH
HOWEVER A FEW STRONGER STORMS COULD PRODUCE AN INCH OR SO IN AN
HOUR OR LESS. CONSIDERING HOW SATURATED THE MTNS...AND ALONG AND
NR THE FOOTHILLS IT WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLASH
FLOODING SO WILL ISSUE AN FFA FOR THIS AFTN INTO THIS EVENING.

BY LATER TONIGHT A COOL FNT WILL MOVE SOUTHWARD INTO NERN CO WITH
UPSLOPE FLOW DEVELOPING AFTER MIDNIGHT.  MEANWHILE WK UPPER LEVEL
TROUGH WILL BEGIN TO MOVE SLOWLY ACROSS THE AREA WITH SOME MINOR QG
ASCENT.  THUS WOULD EXPECT STEADIER RAIN TO INCREASE LATE TONIGHT IN
AND NR THE NRN FOOTHILLS AND MTNS WITH ACTIVITY SPREAD SOUTHWARD BY
SUN MORNING.  ADDITIONAL RAIN AMOUNTS COULD RANGE FM 0.50 TO AROUND
AN INCH BETWEEN 06Z AND 12Z IN THE NRN FOOTHILLS AND MTN AREAS NORTH
OF I-70.  WITH THIS IN MIND WILL CONTINUE FFA OVERNIGHT THRU SUN
AFTN.  AS FOR TEMPS WILL KEEP READINGS MAINLY IN THE 75 TO 80 DEGREE
RANGE OVER THE NERN CO THIS AFTN.

LONG TERM...A WEAK UPPER TROUGH IS PROGGED TO MOVE SLOWLY EASTWARD
ACROSS THE CWA SUNDAY INTO MONDAY EVENING. THE FLOW ALOFT IS WEAK
AND SOUTHWESTERLY ON SUNDAY...THEN WESTERLY SUNDAY NIGHT THROUGH
MONDAY NIGHT. THE QG VERTICAL VELOCITY FIELDS HAVE WEAK UPWARD
SYNOPTIC SCALE ENERGY FOR THE CWA SUNDAY AND SUNDAY NIGHT...THEN
WEAK DOWNWARD MOTION MONDAY AND MONDAY NIGHT. THE BOUNDARY LAYER
FLOW IS PROGGED TO BE UPSLOPE SUNDAY AND SUNDAY NIGHT. BY LATER
MONDAY...LOW LEVEL TROUGHING IS PROGGED EAST OF THE MOUNTAINS WITH
SOUTHERLY FLOW OVER THE PLAINS. THE MODELS HAVE PRETTY DEEP
MOISTURE IN PLACE SUNDAY INTO MONDAY MORNING. LATER MONDAY AND
MONDAY NIGHT...THINGS DRY OUT SOMEWHAT. PRECIPITABLE WATER VALUES
ARE IN THE 0.90 TO 1.15 INCH RANGE SUNDAY INTO MONDAY MONRING...
THEN THEY DROP OFF THROUGH MONDAY NIGHT. THE DEW POINTS ARE
PROGGED IN THE 40S F OVER THE MOUNTAINS AND 50S F OVER THE PLAINS
THROUGH THE PERIOD. THERE IS PRETTY DECENT MEASURABLE RAINFALL ON
THE QPF FIELDS SUNDAY INTO SUNDAY EVENING. MONDAY HAS WAY LESS.
THERE IS SOME CAPE OVER THE WESTERN TWO-THIRDS OF CWA SUNDAY LATE
IN THE DAY. THERE IS MORE CAPE AROUND LATE DAY MONDAY. WILL KEEP
THE POPS PRETTY HIGHS...ESPECIALLY OVER THE MOUNTAINS AND
FOOTHILLS ON SUNDAY. WILL KEEP THE FLOOD HIGHLIGHT GOING FROM THE
SHORT TERM PERIOD INTO AT LEAST MID DAY SUNDAY. FOR TEMPERATURES
..SUNDAY'S HIGHS ARE 5-8 C COOLER THAN TODAY'S. MONDAY'S HIGHS
WARM BACK UP 5-9 C ABOVE SUNDAY'S. FOR THE LATER DAYS...TUESDAY
THROUGH FRIDAY...MODELS HAVE SOUTHWESTERLY FLOW ALOFT ON TUESDAY
..THEN AN UPPER TROUGH IS PROGGED ACROSS COLORADO LATER WEDNESDAY
INTO THURSDAY. UPPER RIDGING IS THEN PROGGED INTO THE STATE LATER
THURSDAY AND FRIDAY. MOISTURE IS FAIR...MAINLY OVER THE MOUNTAINS
TUESDAY THROUGH THURSDAY. THE PLAINS ARE PRETTY DRY. ALL OF THE
FORECAST AREA IS PRETTY DRY ON FRIDAY. TEMPERATURES SHOULD BE
ABOVE SEASONAL NORMALS TUESDAY AND WEDNEDAY...BUT COOLER THURSDAY
AND FRIDAY.

AVIATION...WK DENVER CYCLONE WAS IN PLACE EARLY THIS MORNING WITH
LOW CLOUDS ANF SOME FOG DEVELOPING. MAY SEE LIFR CONDITIONS AT
DIA FOR A FEW HOURS WITH IFR CONDITIONS POSSIBLE THRU AT LEAST
15Z. CEILINGS SHOULD IMPROVE BY LATE MORNING. FOR THIS AFTN THERE
WILL BE SCATTERED SHOWERS AND FEW STORMS AROUND SO WILL KEEP IN A
PROB GROUP. FOR LATER TONIGHT A COOL FRONT WILL MOVE ACROSS AFTER
MIDNIGHT WITH LOW CLOUDS DEVELOPING AFTER 09Z ALONG WITH A CHC OF
RAIN AND MVFR CONDITIONS.

HYDROLOGY...WILL ISSUE A FFA FOR FM 18Z TODAY THRU SUN AFTN FOR THE
MTNS...AND IN AND NR THE FOOTHILLS. SCATTERED STORMS THIS AFTN
MAY PRODUCE FROM ONE QUARTER TO ONE HALF INCH WITH LOCALLY UP TO
AN INCH OR SO IN LESS THAN 45 MINUTES WITH THE STRONGER STORMS.
STEADIER RAIN WILL DVLP LATE TONIGHT (AFTER MIDNIGHT) IN THE NRN
MTNS AND FOOTHILLS WITH ISOLATED TSTMS POSSIBLE. ADDITIONAL
RAINFALL AMOUNTS MAY RANGE FROM ONE HALF INCH TO AROUND AN INCH
BETWEEN MIDNIGHT AND 12Z SUN IN SOME AREAS. WITH THE GROUND
EXTREMELY SATURATED IT WILL NOT TAKE MUCH FOR ADDITIONAL FLOODING
IN SOME AREAS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR COZ033>036-038-
039.

&&

SHORT TERM...ENTREKIN
LONG TERM....RJK
AVIATION...ENTREKIN
Hazardous weather outlook, Sep 14, 12:36 PM MDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1236 PM MDT SAT SEP 14 2013

COZ030>051-151845-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1236 PM MDT SAT SEP 14 2013

...FLASH FLOOD WATCH HAS BEEN EXPANDED AND WILL INCLUDE ALL THE
FOLLOWING AREAS...MOUNTAINS...FRONT RANGE FOOTHILLS...ADJACENT
PLAINS AND PALMER DIVIDE FOR THIS AFTERNOON THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
IN THE MOUNTAINS...AND THEN SPREAD OVER THE NORTHEAST PLAINS
LATER THIS AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS MAY
PRODUCE UP TO AN INCH OF RAIN IN LESS THAN 45 MINUTES IN SOME
LOCATIONS. WITH SATURATED GROUNDS ALREADY IN THE FLASH FLOOD WATCH
AREA...FURTHER FLASH FLOODING MAY OCCUR.

FOR TONIGHT...A COOL FRONT WILL MOVE INTO NORTHEAST COLORADO AND
INCREASE UPSLOPE FLOW. THIS WILL LEAD TO MORE RAIN AND A FEW
THUNDERSTORMS IN AND NEAR THE NORTHERN FOOTHILLS AND IN THE
MOUNTAINS NORTH OF I-70. ADDITIONAL RAINFALL AMOUNTS BY 6 AM
SUNDAY MORNING COULD RANGE FROM ONE HALF INCH TO TWO INCHES OF
RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN AND A FEW THUNDERSTORMS WILL BE LIKELY OVER THE MOUNTAINS
AND FOOTHILLS SUNDAY AND SUNDAY NIGHT...WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS ACROSS THE PLAINS. ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 2 INCHES WILL BE POSSIBLE OVER THE HIGHER TERRAIN WITH THE
THREAT FOR FLASH FLOODING.

THE THREAT OF RAIN MAY LINGER INTO EARLY MONDAY AND ANOTHER
SYSTEM MAY BRING A THREAT OF PRECIPITATION BACK TO THE MOUNTAINS
ON TUESDAY. WEDNESDAY THROUGH FRIDAY LOOK TO BE GENERALLY DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER
REPORTS OF HEAVY RAINFALL AND FLASH FLOODING WOULD BE
APPRECIATED.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:49 PM MDTAreal Flood AdvisoryBOULarimer86 min
Sep 13, 9:13 PM MDTAreal Flood AdvisoryBOULarimer, Weld92 min
Sep 14, 1:45 AM MDTAreal Flood AdvisoryBOUWeld3 hr
Sep 14, 4:30 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 10 more40 hr
Sep 14, 7:50 AM MDTAreal Flood WarningBOUBoulder, Broomfield, Clear Creek, Gilpin, Jefferson, Larimer and 2 more12 hr
Sep 14, 12:50 PM MDTFlash Flood WarningBOUClear Creek, Jefferson3 hr
Sep 14, 2:09 PM MDTFlash Flood WarningBOULarimer3 hr
Sep 14, 2:29 PM MDTFlash Flood WarningBOUDouglas3 hr
Sep 14, 2:54 PM MDTRiver Flood WarningBOUSedgwick7 days
Sep 14, 3:23 PM MDTFlash Flood WarningBOUArapahoe3 hr
Sep 14, 3:38 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver37 min
Sep 14, 3:53 PM MDTFlash Flood WarningBOUAdams, Denver, Weld3 hr
Sep 14, 4:23 PM MDTFlash Flood WarningBOUArapahoe, Denver3 hr
Sep 14, 4:39 PM MDTFlash Flood WarningBOUDouglas, Jefferson3 hr
Sep 14, 4:51 PM MDTFlash Flood WarningBOUWeld3 hr
Sep 14, 5:57 PM MDTFlash Flood WarningBOUDouglas, Jefferson3 hr

Nearby

Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.